MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION (QUANTUM PUMP CONSOLE); HEART LUNG MACHINE

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION (QUANTUM PUMP CONSOLE); HEART LUNG MACHINE
Model Number QWS
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per account rep: this happened when they were using 6.6.1 software and they have since reverted back sw.Unit has been used successfully since reverting back to old software.
 
Event or Problem Description
While using pco2 auto-regulation this morning, pco2 was unable to maintain set point.Pco2 was set at 40 and the sweep started at 2lpm.Over 15 mins the sweep went to.5 lpm and the pco2 was reading 29.When the clinician tried again later in the case and it worked as expected.

Brand Name
QUANTUM WORKSTATION (QUANTUM PUMP CONSOLE)
Common Device Name
HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21272166
Report Number3006073153-2025-00019
Device Sequence Number8071528
Product Code DTQ
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS
Device Catalogue Number51-000001-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown